# SDR DLM88991439

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FIFTY MILES EAST OF JAN, THE RT OIL FILTER CLOG MSG ILLUM.  CREW FOLLOWED POM AND THE MSG DID NOT EXTINGUISH.  THE CREW SHUT  DOWN THE ENGINE AND DIVERTED TO JAN.  JAN MTC REMOVED THE OIL FILTER AND FOUND FULL OF CARBON.  MTC REPLACED THE FILTER AND  PERFORMED AN ENG RUN AND HAD NO LEAKS AND THE CLOG MSG DID NOT RETURN.
